# SDR CALA2013100191632

- Difficulty date: October 1, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 77,283 hours, 28,826 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT TRACK COVER FROM SEATS 8 THROUGH 40 IS CRACKED & MISSING SECTIONS.  REPLACED EMERGENCY EXIT LIGHT COVER FROM ROW 40 FORWARD TO ROW 32. REPLACED EMERGENCY EXIT LIGHT COVER IAW AMM.
